Taiwanese Journal of Mathematics

RELATIONS BETWEEN DISTRIBUTION COSINE FUNCTIONS AND ALMOST-DISTRIBUTION COSINE FUNCTIONS

Marko Kostić and Pedro J. Miana

Full-text: Open access

Abstract

In this paper, we give connections between distribution cosine functions (defined in [10]) and almost-distribution cosine functions (introduced in [13]). We prove several equalities involving trigonometric convolution products and distribution cosine functions as well as some relations between distribution cosine functions and ultradistribution semigroups.

Article information

Source
Taiwanese J. Math., Volume 11, Number 2 (2007), 531-543.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404707

Digital Object Identifier
doi:10.11650/twjm/1500404707

Mathematical Reviews number (MathSciNet)
MR2333364

Zentralblatt MATH identifier
1133.47034

Subjects
Primary: 47D09: Operator sine and cosine functions and higher-order Cauchy problems [See also 34G10] 47D60: $C$-semigroups, regularized semigroups 47D62: Integrated semigroups

Keywords
distribution cosine functions almost-distribution cosine functions integrated cosine functions

Citation

Kostić, Marko; Miana, Pedro J. RELATIONS BETWEEN DISTRIBUTION COSINE FUNCTIONS AND ALMOST-DISTRIBUTION COSINE FUNCTIONS. Taiwanese J. Math. 11 (2007), no. 2, 531--543. doi:10.11650/twjm/1500404707. https://projecteuclid.org/euclid.twjm/1500404707


Export citation